| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user can no longer hear with the device.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user can no longer hear with the device.The device has been explanted.Bone growth over the implant was found.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the recipient lost access to sound and in situ measurements show an increased ground path impedance.Bone growth over the implant was found during explantation surgery, which was likely causing the reported issue.This is a final report.